Initial Coefficient Bounds for interesting Subclasses of Meromorphic and and Bi-Univalent Functions

Document Type : Research Paper

Authors

Department of Mathematics, Payame Noor University, Tehran, Iran

Abstract

In this paper, we investigate an interesting subclass of univalent functions. Also, we introduce a new subclass of meromorphic bi-univalent functions. We obtain the estimates on the initial Taylor-Maclurin Coefficients for functions in the interesting subclass of meromorphically bi-univalent functions defined on $\Delta=\left\{z\in\Bbb C:~ 1<|z|<\infty\right\}$.

Keywords


[1] P. L. Duren, Univalent Functions, in: Grundlehren der Mathematischen Wissenschaften, vol. 259, Springer, New York, (1983).
[2] S. G. Hamidi, S. A. Halim and J. M. Jahangiri, Faber polynomial coecient estimates for meromorphic bi- starlike functions, Internat. J. Math. Math. Sci. 1- 4 (2013).
[3] S. G. Hamidi, S. A. Halim and J. M. Jahangiri, Coecient estimates for a class of meromorphic biunivalent functions, C. R. Acad. Sci. Paris Ser. I 351, 349-352 (2013).
[4] K. Kuroki, S. Owa, Notes on new class for certain analytic functions, RIMS Kokyuroku Kyoto Univ. 1772, 21-25 (2011).
[5] T. Janani and G. Murugusundaramoorthy, Coecient estimates of meromorphic bi-starlike functions of complex order, Internat. J. Anal. Appl. 4 (1), 68-77(2014).
[6] Y. J. Sim, O. S. Kwon, Certain subclasses of meromorphically bi{ univalent functions, Bull. Malays. Math. Sci. Soc. 40, 841-855 (2017).
[7] Y. J. Sim, O. S. Kwon, Notes on analytic functions with a bounded positive real part, J.Inequal. Appl. 370, 1-6 (2013).
  • Receive Date: 26 August 2021
  • Revise Date: 24 January 2022
  • Accept Date: 24 January 2022
  • First Publish Date: 30 January 2022